# SDR JJBA20250627019

- Difficulty date: June 25, 2025
- Submitted: June 27, 2025
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 49,183 hours, 32,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 18100
- Condition: No Test
- Location: Zone 200
- Part time: 1,229 hours, 1,105 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EXTERIOR AND INTERIOR EMERGENCY LIGHT INOPERATIVE. SUSPECT BAD BATTERY. REMOVED AND REPLACED EMERGENCY BATTERY 3. OPS CHECK SAT.
